Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A boundary value problem for a system of ordinary linear differential equations of the first order


Author: Gilbert Ames Bliss
Journal: Trans. Amer. Math. Soc. 28 (1926), 561-584
MSC: Primary 34B05
MathSciNet review: 1501366
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Schmidt, Entwickelung willkürlicher Funktionen nach Systemen vorgeschriebener. Dissertation, Göttingen, 1905.
  • [2] Bounitzky, Journal de Mathématiques, ser. 6, vol. 5 (1909), p. 65.
  • [3] Hildebrandt, these Transactions, vol. 19 (1918), p. 94.
  • [4] E. H. Moore, Bulletin of the American Mathematical Society, vol. 18 (1912), p. 334.
  • [5] Schur, Mathematische Annalen, vol. 72 (1921), p. 213.
  • [6] Hurwitz, these Transactions, vol. 22 (1921), p. 526.
  • [7] Camp, American Journal of Mathematics, vol. 44 (1922), p. 25.
  • [8] Carmichael, American Journal of Mathematics, vol. 43 (1921), pp. 69, 232; vol. 44 (1922), p. 129; Bulletin of the American Mathematical Society, vol. 28 (1922), p. 200.
  • [9] Birkhoff-Langer, Proceedings of the American Academy of Arts and Sciences, vol. 58 (1923), p. 51. See also their abstract, Bulletin of the American Mathematical Society, vol. 27 (1922), p. 236.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B05

Retrieve articles in all journals with MSC: 34B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1926-1501366-0
PII: S 0002-9947(1926)1501366-0
Article copyright: © Copyright 1926 American Mathematical Society